# SDR 706200701

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Engine: Pwa JT8D17
- Engine time: 58,977 hours, 35,273 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17
- Part serial: 688045
- Condition: Damaged
- Location: Nr 3
- Part time: 58,977 hours, 35,273 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 743 DEPARTED, WHEN THE CREW REPORTED, DURING CLIMBOUT, THE NR 3 ENGINE STARTED TO VIBRATE ABOUT FL340, ENGINE INDICATIONS WERE ERRATIC, NR 3 FUEL QTY GAUGE SHOWED 1700 LBS. DIFFERENCE WITH NR 1 FUEL TANK, THEN NR 3 ENGINE FLAMED OUT. THE CREW ACCOMPLISHED A RESTART OF THE NR 3 ENGINE AND LANDED WITHOUT FURTHER INCIDENT. UPON VISUAL INSPECTION OF THE NR 3 ENGINE INLET, BLADE DAMAGE WAS NOTED TO THE C-1 AND C-2 COMPRESSOR SECTIONS OF THE NR 3 ENGINE. THE AIRCRAFT WAS FERRIED ON A (2) ENGINE FERRY PERMIT AND LANDED WITHOUT FURTHER INCIDENT. THE DAMAGED C-1 BLADES HAVE BEEN DRESSED AND THE C-2 COMPRESSOR ASSEMBLY IS BEING REPLACED.
